RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vere-Jones, David

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:37
Abstract pages:492
Full texts:269

http://www.mathnet.ru/eng/person48875
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203111

Publications in Math-Net.Ru
1967
1. Ch. R. Heathcote, E. Seneta, D. Vere-Jones, “A Refinement of Two Theorems in the Theory of Branching Processes”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  341–346  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:2 (1967), 297–301
1964
2. D. Vere-Jones, “A Rate of Convergence Problem in the Theory of Queues”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  104–112  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 96–103
1959
3. D. Vere-Jones, D. G. Kendall, “A Commutativity Problem in the Theory of Markov Chains”, Teor. Veroyatnost. i Primenen., 4:1 (1959),  97–100  mathnet; Theory Probab. Appl., 4:1 (1959), 92–95
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021